MathSciNet Relay Station
MathSciNet bibliographic data
MR465278 (57 #5183) 92A15
Cohen, Joel E. Ergodicity of age structure in populations with Markovian vital rates. III. Finite-state moments and growth rate. An illustration. Advances in Appl. Probability 9 (1977), no. 3, 462–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement